# SDR HALA2011051000243

- Difficulty date: May 10, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 15,900 hours, 38,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER PAN BY DOOR WAY HAS CORROSION FWD TO AFT END.  REMOVED DAMAGED LOWER FWD CARGO PAN IAW SRM 51-41-00-06-0.  INSTALLED NEW (1EA) LOWER PAN ASSY IAW SRM 53-20-15-2D-6.
